MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SLINGSHOT 70 DEG UP; PASSER

STRYKER ENDOSCOPY-SAN JOSE SLINGSHOT 70 DEG UP; PASSER
Model Number CAT02590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Device Embedded In Tissue or Plaque (3165)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that a piece of the device was left in the joint.
 
Event or Problem Description
It was reported that a piece of the device was left in the joint.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: lower jaw of the slingshot broke off.Probable root cause: design: - inadequate raw material selection.- tip geometry not designed to facilitate soft tissue penetration.Manufacturing: - instrument tip or needle shaft not manufactured to specification.- incorrect raw materials used for manufacture.Application: - user technique related factors.- difficult anatomy, extremely tough soft tissue.The reported failure mode will be monitored for future re-occurrence.

Brand Name
SLINGSHOT 70 DEG UP
Common Device Name
PASSER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9687519
Report Number0002936485-2020-00056
Device Sequence Number16979660
Product Code HWQ
UDI-Device Identifier07613252656616
UDI-Public07613252656616
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAT02590
Device Catalogue NumberCAT02590
Device Lot Number004085
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2020
Supplement Date Received by Manufacturer01/22/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;